# SDR DHL2008749005

- Difficulty date: January 14, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR FORWARD FRAME REINFORCEMENT 3RD ANGLE CRACKED BS 500.  REMOVED ANGLE IAW SRM 51-30-2.  FABRICATED NEW ANGLE IAW SRM 51-20-2, 51-30-5 AND 52-30-1 FIGURE 4.  ALODINE AND PRIMED ANGLE IAW SRM 51-10-2.  INSTALLED ANGLE IAW SRM 51-30-2 AND 51-40-3 FIGURE 1.
